Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am 18 years old irregular periods

Hello, I m 18 years old. I first got my period when I was 13, and since then my periods have been fairly regular, always falling between 3 and a half weeks to 4 and a half weeks. My last three periods have been only 2 weeks apart. I haven t noticed any significant change in the heaviness or length of the period. I usually have a small amount of white/yellowish discharge but in the days leading up to my last period it turned brownish in colour. I am sexually active although I haven t had sex in the last few months. The only thing I have noticed is that I switched from using towels to using tampons exactly before my periods became irregular. Could this be related? What else could cause it?
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi there,Tampons have no relation to regularity.The only thing possible is hormonal imbalance.I suggest you get some tests done as well as ultrasound.You could have a thyroid problem.So see a doctor and get tested.
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor